Dipòsit Digital de Documents de la UAB 64 registres trobats  inicianterior37 - 46següentfinal  anar al registre: La cerca s'ha fet en 0.01 segons. 
37.
9 p, 708.0 KB On the number of limit cycles for discontinuous piecewise linear differential systems in R^2n with two zones / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rong, Feng (Shanghai Jiao Tong University. Department of Mathematics)
We study the number of limit cycles of the discontinuous piecewise linear differential systems in R2n with two zones separated by a hyperplane. Our main result shows that at most (8n−6)n−1 limit cycles can bifurcate up to first-order expansion of the displacement function with respect to a small parameter. [...]
2013 - 10.1142/S0218127413500247
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 23 Núm. 2 (2013) , p. 1350024  
38.
27 p, 476.0 KB On periodic solutions of 2-periodic Lyness difference equations / Bastien, Guy (Université Paris. Institut Mathématique de Jussieu) ; Mañosa, Víctor (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada III) ; Rogalski, Marc (Université de Lille(France). Laboratoire Paul Painlevé)
We study the existence of periodic solutions of the non-autonomous periodic Lyness'recurrence un+2 = (an + un+1)/un, where {an}n is a cycle with positive values a,b and with positive initial conditions. [...]
2013 - 10.1142/S0218127413500715
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 23 Núm. 4 (2013) , p. 1350071 (18 pages)  
39.
14 p, 377.1 KB Lower bounds for the maximum number of limit cycles of discontinuous piecewise linear differential systems witha a straight line of separation / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Teixeira, Marco Antonio (Universidade Estadual de Campinas(Brazil). Departamento de Matemática)
In this paper we study the maximum number of limit cycles for planar discontinuous piecewise linear differential systems defined in two half-planes separated by a straight line. Here we only consider non-sliding limit cycles. [...]
2013 - 10.1142/S0218127413500661
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 23 Núm. 4 (2013) , p. 1350066 (10 pages)  
40.
25 p, 387.2 KB Global periodicity conditions for maps and recurrences via Normal Forms / Cimà, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosa, Víctor (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada III)
We face the problem of characterizing the periodic cases in parametric families of rational diffeomorphisms of Kk, where K is R or C, having a fixed point. Our approach relies on the Normal Form Theory, to obtain necessary conditions for the existence of a formal linearization of the map, and on the introduction of a suitable rational parametrization of the parameters of the family. [...]
2013 - 10.1142/S0218127413501824
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 23 Núm. 11 (2013) , p. 1350182 (18 pages)  
41.
14 p, 424.4 KB On the number of limit cycles for a generalization of Liénard polynomial differential systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade Técnica de Lisboa. Departamento de Matemática)
We study the number of limit cycles of the polynomial differential systems of the form x˙ = y − g1(x), y˙ = −x − g2(x) − f(x)y, where g1(x) = εg11(x)+ε2g12(x)+ε3g13(x), g2(x) =εg21(x) + ε2g22(x) + ε3g23(x) and f(x) = εf1(x) + ε2f2(x) + ε3f3(x) where g1i, g2i, f2i have degree k, m and n respectively for each i = 1, 2, 3, and ε is a small parameter. [...]
2013 - 10.1142/S021812741350048X
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 23 Núm. 3 (2013) , p. 1350048 (16 pages)  
42.
38 p, 3.6 MB Global phase portraits of some reversible cubic centers with noncollinear singularities / Caubergh, Magdalena (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
The results in this paper show that the cubic vector fields ˙x = −y + M(x, y) − y(x2 + y2), y˙ = x + N(x, y) + x(x2 + y2), where M, N are quadratic homogeneous polynomials, having simultaneously a center at the origin and at infinity, have at least 61 and at most 68 topologically different phase portraits. [...]
2013 - 10.1142/S0218127413501617
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 23 Núm. 9 (2013) , p. 1350161 (30 pages)  
43.
21 p, 917.4 KB Canards from Chua's circuit / Ginoux, Jean-Marc (Université du Sud(France). Laboratoire Protee) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Chua, Leon O. (University of California. DEECS Department)
At first, the aim of this work is to extend Benoît's theorem for the generic existence of "canards" solutions in singularly perturbed dynamical systems of dimension three with one fast variable to those of dimension four. [...]
2013 - 10.1142/S0218127413300103
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 23 Núm. 4 (2013) , p. 1330010  
44.
22 p, 552.4 KB Global phase portraits of quadratic polynomial differential systems with a semi-elemental triple node / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rezende, Alex C. (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Planar quadratic differential systems occur in many areas of applied mathematics. Although more than one thousand papers have been written on these systems, a complete understanding of this family is still missing. [...]
2013 - 10.1142/S021812741350140X
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 23 Núm. 8 (2013) , p. 1350140 (21 pages)  
45.
19 p, 720.6 KB On the maximum number of limit cycles of a class of generalized Liénard differential systems / Alavez-Ramírez, Justino (UJAT(México). Division Académica de Ciencias Básicas) ; Blé, Gamaliel (UJAT(México). Division Académica de Ciencias Básicas) ; López-López, Jorge (UJAT(México). Division Académica de Ciencias Básicas) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Applying the averaging theory of first, second and third order to one class generalized polynomial Li'enard differential equations, we improve the known lower bounds for the maximum number of limit cycles that this class can exhibit.
2012 - 10.1142/S0218127412500630
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 22 Núm. 3 (2012) , p. 1250063  
46.
10 p, 368.4 KB Limit Cycles for a class of continuous piecewise linear differential systems with three zones / Lima, Mauricio Firmino Silva (Universidade Federal do ABC(Brazil). Centro de Matemática Computacâo e Cognicâo) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we consider a class of planar continuous piecewise linear vector fields with three zones. Using the Poincaré map we show that these systems admit always a unique limit cycle, which is hyperbolic.
2012 - 10.1142/S0218127412501386
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 22 Núm. 6 (2012) , p. 1250138  

Dipòsit Digital de Documents de la UAB : 64 registres trobats   inicianterior37 - 46següentfinal  anar al registre:
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.